Posted by NicholasD (18.104.22.168) on February 17, 2000 at 21:53:06:
In Reply to: A couple of points posted by Todd on February 17, 2000 at 18:46:36:
my son with Crohn's was on high dosages and an oral surgeon refused to remove his Wisdom teeth, had to find an oral surgeon that would, bad enough having Crohn's and rotten wisdom teeth on top of that. Wilson's Principles of Internal Medicine devotes an entire chapter to presdnisone, if I recall correctly if you go on alternated day therapy to where you are taking 120 mg every other day, they claim you can drop it at that point, where other doctors would have you drop one mg a month for the next ten years. The major problem is that your adrenal glands quit producing and at least, you will be dead tired the next day, at worse, your heart may stop, so you are quite correct in tapering off, each person reacts differently, my doc was concerned and gave me an adrenal level test the day after, no drop at all in levels, but again each person is different, my first dose of prednison was 60 mg, I had so much engery, I couldn't sleep for 48 hours, got a lot of work done, for me, if 10 mg won't break the headache, I don't have that kind of headache so no sense in taking the stuff.
Post a Followup